Alert archive / California / Wind Advisories in 2019

Wind Advisory 26, NWS San Diego, CA

May 18, 2019Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at May 18, 2019, 2:02 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 19, 2019, 11:00 AM PDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
May 18, 2019, 2:02 PM PDT (21:02 UTC)
In effect from
May 19, 2019, 11:00 AM PDT
Expired
May 21, 2019, 11:00 PM PDT
In force
60 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

012 
WWUS76 KSGX 182102
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
202 PM PDT Sat May 18 2019

...GUSTY WESTERLY WINDS AT TIMES SUNDAY THROUGH TUESDAY...

.A few disturbances moving across the region will create periods
of gusty west to southwest winds at times in the mountains and
deserts early next week. Winds will increase Sunday, diminish
slightly for a few hours early Monday, then increase again late
Monday through Tuesday. Visibility may be reduced at times from
blowing dust and sand in the deserts, and travel could be
hazardous for high-profile vehicles.

CAZ055-056-058-060>062-065-190515-
/O.NEW.KSGX.WI.Y.0026.190519T1800Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
202 PM PDT Sat May 18 2019

...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT
TUESDAY...

The National Weather Service in San Diego has issued a Wind
Advisory...which is in effect from 11 AM Sunday to 11 PM PDT
Tuesday. 

* Winds...West to southwest 25 to 35 mph, with gusts to 55 mph. 
  Isolated gusts to 65 mph on Tuesday.

* Timing...Late Sunday morning through late Tuesday. Strongest
  winds Tuesday.

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced to one mile at times in the deserts due to
  blowing dust and sand.

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

JJT
9 follow-up statements
765 
WWUS76 KSGX 190333
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
833 PM PDT Sat May 18 2019

...GUSTY WEST WINDS AT TIMES SUNDAY THROUGH TUESDAY...

.A series of weak troughs moving across the region will generate 
periods of gusty west to southwest winds in the mountains and 
deserts. Winds will increase Sunday, diminish slightly for a few 
hours early Monday, then increase again late Monday through 
Tuesday. Visibility may be reduced at times from blowing dust and 
sand in the deserts, and travel could be hazardous for high- 
profile vehicles.

CAZ055-056-058-060>062-065-191300-
/O.CON.KSGX.WI.Y.0026.190519T1800Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
833 PM PDT Sat May 18 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT
TUESDAY...

* Winds...West to southwest winds 25 to 35 mph, with gusts to 55 
  mph. Isolated gusts to 65 mph on Tuesday. 

* Timing...Late Sunday morning through late Tuesday. Strongest 
  winds Tuesday. 

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced to one mile at times in the deserts due 
  to blowing dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

SS
248 
WWUS76 KSGX 191143
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
443 AM PDT Sun May 19 2019

...GUSTY WEST WINDS AT TIMES SUNDAY THROUGH TUESDAY...

CAZ055-056-058-060>062-065-192100-
/O.CON.KSGX.WI.Y.0026.190519T1800Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
443 AM PDT Sun May 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT TUESDAY...

* Winds...West to southwest winds 25 to 35 mph, with gusts to 55 
  mph. Isolated gusts to 65 mph on Tuesday. 

* Timing...Late Sunday morning through late Tuesday. Strongest 
  winds Tuesday. 

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing 
  dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
301 
WWUS76 KSGX 192029
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
129 PM PDT Sun May 19 2019

...GUSTY WEST WINDS AT TIMES THROUGH TUESDAY...

CAZ055-056-058-060>062-065-200430-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
129 PM PDT Sun May 19 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

* Winds...West to southwest winds 25 to 35 mph, with gusts to 55 
  mph. Isolated gusts to 65 mph on Tuesday. 

* Timing...Through late Tuesday, with strongest winds Tuesday. 

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing 
  dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

JJT
835 
WWUS76 KSGX 200412
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
912 PM PDT Sun May 19 2019

...GUSTY WEST WINDS AT TIMES THROUGH TUESDAY...

CAZ055-056-058-060>062-065-201300-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
912 PM PDT Sun May 19 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

* Winds...West to southwest winds 25 to 35 mph, with gusts to 55 
  mph. Isolated gusts to 65 mph on Tuesday. 

* Timing...Through late Tuesday, with strongest winds Tuesday.

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing 
  dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
589 
WWUS76 KSGX 201009
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
309 AM PDT Mon May 20 2019

...GUSTY WEST WINDS AT TIMES THROUGH TUESDAY...

CAZ055-056-058-060>062-065-202100-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
309 AM PDT Mon May 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

* Winds...West to southwest winds 25 to 35 mph, with gusts to 55 
  mph. Isolated gusts to 65 mph on Tuesday. 

* Timing...Through late Tuesday, with strongest winds Tuesday.

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing 
  dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
882 
WWUS76 KSGX 202125
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
225 PM PDT Mon May 20 2019

...Mountain and desert winds through Tuesday night...

CAZ055-056-058-060>062-065-210730-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
225 PM PDT Mon May 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

* Winds...West to northwest winds at speeds of 20 to 30 mph, with
  gusts to 55 mph in wind prone areas. Expected isolated gusts to
  65 mph on Tuesday near another cold front for ridges and
  mountain passes. Wind gusts in the Coachella Valley will reach 
  40 mph at times. 
 
* Timing...Through Tuesday night, with strongest winds Tuesday
  afternoon and evening.

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing 
  dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

aot
967 
WWUS76 KSGX 210455
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
955 PM PDT Mon May 20 2019

CAZ055-056-058-060>062-065-211300-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
955 PM PDT Mon May 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

* Winds...West to northwest winds at speeds of 20 to 30 mph, 
  with gusts to 55 mph in wind prone areas. Expected isolated 
  gusts to 65 mph on Tuesday near another cold front for ridges 
  and mountain passes. Wind gusts in the Coachella Valley will 
  reach 40 mph at times. 

* Timing...Through Tuesday night, with strongest winds Tuesday 
  afternoon and evening. 

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing 
  dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility in blowing dust and sand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

jmb
509 
WWUS76 KSGX 211005
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
305 AM PDT Tue May 21 2019

CAZ055-056-058-060>062-065-212100-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
305 AM PDT Tue May 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* Winds...West to northwest winds 20 to 30 mph, with gusts to 55
  mph in wind prone areas. Isolated gusts 65 to 70 mph. Gusts in 
  the Coachella Valley will reach 40 mph at times. 

* Timing...Through tonight, with strongest winds this afternoon
  and evening.

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing 
  dust and sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility in blowing dust and sand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
687 
WWUS76 KSGX 212113
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
213 PM PDT Tue May 21 2019

CAZ055-056-058-060>062-065-220600-
/O.CON.KSGX.WI.Y.0026.000000T0000Z-190522T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Borrego Springs, and Desert Hot Springs
213 PM PDT Tue May 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* Winds...West to northwest winds 20 to 30 mph, with gusts to 55
  mph in wind prone areas. Isolated gusts to 70 mph. Gusts in the
  northern Coachella Valley will reach 40 to 50 mph. 

* Timing...Through 11 PM tonight.

* Location...Desert mountain slopes into adjacent deserts.

* Visibility...Reduced at times in the deserts due to blowing dust
  and sand. Indian Canyon Road in the northern Coachella Valley
  was closed this afternoon due to strong winds and blowing sand. 

* Impacts...Hazardous travel conditions, especially for high- 
  profile vehicles due to gusty cross winds and areas of reduced 
  visibility in blowing dust and sand. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Moede

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 18, 9:28 AM PDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 18, 9:28 AM PDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
928 AM PDT Sat May 18 2019

.SYNOPSIS...
Dry and warmer weather today, then cooler and breezy on Sunday as
a cold front approaches and moves onshore. Showers and an isolated
thunderstorm are expected. The snow level will lower down to 6000
ft, with several inches possible above 8000 ft. Winds will become
quite gusty into the deserts. Continued breezy and cool on Monday
with showers ending early over San Diego County. Another large,
cold trough develops over the West by Tuesday and slowly weakens
through Friday. It will maintain strong onshore flow, with below
normal temperatures, a deep marine layer, and a chance for more
light precipitation midweek.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING
ORANGE...SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN
BERNARDINO COUNTIES...

At 9 AM, water vapor satellite showed an upper-level low around
450 miles west of the northern CA coast, with weak ridging over
southern CA. Warmer, yet still below normal high temperatures will
develop today, with dry weather. The aforementioned low will move
inland across central CA by the end of the weekend, with a cold
front moving across southern CA Sunday. Increased onshore flow
will create gusty westerly winds for inland areas, especially over
the mountains and deserts, on Sunday. This system is looking to
have enough instability for shower development across most of the
area, and with a deep layer of lower-level moisture present, which
will also help showers develop inland and along the mountain
slopes. CAPE of 400-800 J/kg will also help isolated thunderstorms
develop, mainly over the coastal waters Sunday morning, then over
the mountains in the afternoon.

Rainfall amounts are expected to be one-quarter inch or less along
the Coast, to one-half to one-and-one-half inches in the mountains
where upslope flow and a threat for heavier convective showers
exists later in the day. Several inches of snow could accumulate
above 6500-7000FT in the San Bernardino and San Jacinto Mts and
strong and gusty westerly winds will develop Sunday afternoon and
evening in the mts/deserts. A Wind Advisory will likley be needed
and perhaps even a Winter Weather Advisory if QPF remains on
track.

The airmass moving in Sunday will be quite cold for this time of
year, with high temperatures expected to be 20 to 35 degrees F
below seasonal normals for inland areas. Several locations are
expected to break their lowest high temperature record at times
Sunday through Wednesday.

Only a small break in the active weather is expected late Monday
through early Tuesday, then another system moves inland with a
trough moving across southern CA mid-next week. The enhanced
onshore flow and deep marine layer generated by this system once
again threatens accumulating precip along and west of the
mountains and gusty winds for inland areas.

Looking ahead to the upcoming holiday weekend, the
operational and ensemble means for the ECMWF/GFS still favor a
trough over the SW. It looks weaker with less cold air, so the
weather may be dry with temps closer to average.

&&

.AVIATION...
181500Z...Coast/Valleys...Expect an absence of low clouds today,
with high clouds AOA 20000 FT MSL. SCT to locally BKN low clouds
could redevelop on the coast after 05Z, but will likely remain
patchy through about 12Z Sunday, after which OVC low clouds with
variable bases AOA 2500 FT MSL will surge inland to the mountains.
-SHRA starting near 13Z at KSNA and KONT, progressing from NW to
SE through the morning into early afternoon. -SHRA chances will be
greatest near noon at KSAN. Rain will exit the area in the
afternoon. Local vis 3-5 mi in heavier showers will be possible.

Mountains/Deserts...VFR will prevail through Sunday morning. OVC
skies and SHRA will affect the mountains after 19/15Z, with
strengthening west winds after 18Z Sunday and likely MOD-STG UDDFTS
and LLWS over and east of the mtns.

&&

.MARINE...
Hazardous boating conditions are expected over the next few days.
Locally gusty west winds this evening, especially over the Outer
Waters, but will remain below Small Craft Advisory criteria. Winds
will strengthen further late morning on Sunday, when a front will
generate some showers, and persist into Monday. Expect frequent
gusts to 25 kts, and even 30 kts at times over the Outer Waters. A
Small Craft Advisory will likely be needed.

High seas are also expected, with combined seas of 10 to 13 feet
over the Outer Waters, and 8 to 10 feet over the Inner Waters Sunday
night and into Monday.

Winds will remain gusty through at least Tuesday, but conditions
should improve for the second half of the week.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE

PZ...NONE

&&

PUBLIC...JJT
AVIATION/MARINE...Rodriguez

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 12:54 PM PDTSmall Craft AdvisorySGX3 days
May 18, 2:03 PM PDTWinter Weather AdvisorySGXRiverside, San Bernardino37 hr

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.